Please help! Fluttery feelings in my lower abdomen, metallic taste in my mouth, cramp to the right of my lower abdomen and a headache, small bleed over last 2 days which has stopped now.
Yes, me and my boyfriend are TTC but i only had my implant out 6 days ago, is this my body readjusting without the progesterone, or is it me psychologically feeling these knowing they are symptoms of PG.
I am very body aware, but 6 DAYS. Just need help and advice really!
Hi InnocentRedhead - I had my implant out at the end of October and had a bleed lasting for 4 days a couple of days later. Doctor said this would have been a 'withdrawal bleed'. For the first couple of weeks I had constant aches and weird feelings in my lower abdomen and also a cramp on the right side one night...
Couldn't tell if this was me being ultra aware of everything due to excitement over ttc , but unfortunately now looks like that was all it was as did a pregnancy test on Sunday morning and it was negative.
Still no sign of my period though. So now worrying that I'm just not ovulating at all!
Hey angel. Yeah the bleed i had was defiantely the withdrawal bleed.
Yeah i think i am just being ultra body aware! I reckon many women get this too, all the excitement of ttc!! I have heard that many women have got pregnant in the first week after having the implant removed but surely i'm not lucky enough :/
I sincerely hope that you do ovulate soon! Maybe if you still haven't by Christmas speak to healthcare proffessional, i do know some people take time adjusting!